# SDR SWAA2021031547012

- Difficulty date: February 4, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 67,080 hours, 39,612 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK IN MULTIPLE AREAS AT FWD CARGO BAY BS500C BS500D RBL13 WL157. FWD CARGO BAY TIE DOWN TRACK IS REPAIRED BY REPLACEMENT ACCOMPLISHED ON CUSTOMER CARD U276212
